Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 4, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Feb 20, 2014, 1:59 PM CST for 8 parishes in Louisiana. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 1:59 PM CST (19:59 UTC)
- Expired
- Feb 20, 2014, 3:00 PM CST
- In force
- 61 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Lincoln Parish, LA, Red River Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 68 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 2:20 PM CST | TSTM WND DMG | Heflin, LA | ESTIMATED 60 MPH WIND GUST WITH TREES DOWN ACROSS THE HEFLIN AREA ALONG WITH REPORTS OF DIME SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 12:47 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -480 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 590 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
891 WUUS54 KSHV 201959 SVRSHV LAC013-015-017-027-031-061-081-119-202100- /O.NEW.KSHV.SV.W.0004.140220T1959Z-140220T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 159 PM CST THU FEB 20 2014 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA... BIENVILLE PARISH IN NORTHWEST LOUISIANA... SOUTHEASTERN BOSSIER PARISH IN NORTHWEST LOUISIANA... SOUTHEASTERN CADDO PARISH IN NORTHWEST LOUISIANA... SOUTHERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA... NORTH CENTRAL DE SOTO PARISH IN NORTHWEST LOUISIANA... NORTHWESTERN RED RIVER PARISH IN NORTHWEST LOUISIANA... SOUTHERN WEBSTER PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF MINDEN... * UNTIL 300 PM CST * AT 154 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF DIXIE INN TO STONEWALL...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF MINDEN TO 15 MILES SOUTH OF SHREVEPORT...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAUGHTON...DOYLINE...SIBLEY...DUBBERLY...HEFLIN...GIBSLAND... RINGGOLD AND ARCADIA... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3274 9255 3222 9314 3220 9401 3271 9338 TIME...MOT...LOC 2000Z 272DEG 31KT 3270 9333 3226 9382 $$ 24
1 follow-up statement
795
WWUS54 KSHV 202033
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
233 PM CST THU FEB 20 2014
LAC013-015-017-027-031-061-081-119-202100-
/O.CON.KSHV.SV.W.0004.000000T0000Z-140220T2100Z/
RED RIVER LA-LINCOLN LA-DE SOTO LA-CLAIBORNE LA-CADDO LA-BOSSIER LA-
BIENVILLE LA-WEBSTER LA-
233 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR WEBSTER...BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE SOTO...
LINCOLN AND RED RIVER PARISHES...
AT 228 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ATHENS TO
CASPIANA...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF HOMER TO
18 MILES NORTHEAST OF MANSFIELD...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NINOCK...AYCOCK...GIBSLAND...RINGGOLD...MOUNT LEBANON...JAMESTOWN...
SAILES...CORINTH...ARCADIA...BRYCELAND...UNIONVILLE...DUBACH...CASTOR
AND MOUNT ZION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA
AND NORTHEASTERN TEXAS.
&&
LAT...LON 3222 9314 3220 9394 3257 9344 3272 9316
3274 9256
TIME...MOT...LOC 2033Z 272DEG 31KT 3269 9299 3225 9348
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 1:05 PM CST, 54 minutes earlier.
Area forecast discussion, Feb 20, 1:05 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
105 PM CST THU FEB 20 2014
.UPDATE...
JUST A QUICK UPDATE FOR SEVERE THUNDERSTORM WATCH NOW IN EFFECT
THROUGH 8PM THIS EVENING FOR DEEP E TX...ALL OF NORTH LOUISIANA
AND PORTIONS OF SOUTH ARKANSAS. DAMAGING WINDS...AND TO A LESSER
DEGREE HAIL...WILL BE THE PRIMARY CONCERNS WITH ANY THUNDERSTORMS
DEVELOPING THIS AFTERNOON THROUGH EARLY EVENING. NEW ZONE UPDATE
HAS ALREADY BEEN SENT. /19/
&&
.PREV DISCUSSION... /ISSUED 1221 PM CST THU FEB 20 2014/
AVIATION... / FOR THE 20/18 UTC TERMINAL AERODROME FORECAST /
MOSTLY VFR FLIGHT CATEGORIES NEAR MID DAY...BUT ALONG AND NEAR AN
ADVANCING BAND OF SHOWERS AND THUNDERSTORMS OVER PARTS EAST AND
NORTHEAST TEXAS INTO NORTHWEST AND NORTH CENTRAL LOUISIANA AND
SOUTHWEST AND SOUTH CENTRAL ARKANSAS...MVFR/POSSIBLE IFR CEILINGS
AND VISIBILITIES LIKELY. WILL INCLUDE VCTS IN TERMINAL SITES EAST
OF THE BANDS WITH A TEMPO OF LOWER VISIBILITY AND CEILINGS WITH
THE EAST ADVANCEMENT. STRONG PRESSURE GRADIENT PRODUCING SOUTHWEST
TO WEST WINDS AHEAD OF A FRONTAL SYSTEM AND BAND OF SHOWERS AND
THUNDERSTORMS NEAR 15 TO 25 KTS WITH GUSTS NEAR 35 KNOTS...WITH
WEST TO NORTHWEST WINDS IN WAKE OF THE BOUNDARY OF 17-25 KNOTS
WITH HIGHER GUSTS. WINDS WILL GRADUALLY BE DROPPING TO LESS THAN
10 KNOTS DURING THE PERIOD BETWEEN 21/02 TO 21/05 UTC. SURFACE
WINDS WILL BE LIGHT AND VARIABLE NEAR 21/12 UTC AS HIGH PRESSURE
MOVES OVERHEAD. CLEARING SKIES WILL COMMENCE DURING THE LATE
AFTERNOON FOR PARTS OF NORTHEAST TEXAS INTO SOUTHWEST ARKANSAS...
FOLLOWED BY SOUTH CENTRAL ARKANSAS AND NORTHWEST AND NORTH CENTRAL
LOUISIANA INTO THE EVENING. /06/
PREV DISCUSSION... /ISSUED 1132 AM CST THU FEB 20 2014/
DISCUSSION...
COLD FRONT MOVING THROUGH THE DFW METROPLEX AS OF 17Z THIS MORNING
WITH STRONG S/SW FLOW THROUGHOUT THE COLUMN...CONTINUING TO PUMP
MOISTURE NWRD IN ADVANCE OF THE FRONT. OUR STRONG CAP FROM THIS
MORNING HAS ALL BUT DISAPPEARED...EVIDENCED BY THE SHWRS AND EVEN
A FEW TSTMS ALREADY FIRING ACROSS NE TX INTO SW AR. OUR SFC CAPES
FOR THIS AFTERNOON ARE IN THE 1000-1500 J/KG RANGE WITH SOME
SLIGHTLY HIGHER VALUES ACROSS E TX. THE LOSS OF THE CAPPING THIS
EARLY HAS LED TO SPC EXTENDING THE SLIGHT RISK AREA FOR SEVERE
STORMS FARTHER WEST TO INCLUDE ALL OF N LA AND PARTS OF DEEP E TX.
THE PRIMARY THREAT FOR OUR REGION REMAINS STRONG AND POTENTIALLY
DAMAGING STRAIGHT LINE WINDS AS A LINE OF TSTMS DEVELOPS OUT AHEAD
OF THE COLD FRONT THIS AFTERNOON. THE LESSER THREATS OF HAIL AND
ISOLD TORNADOES WILL MAINLY BE CONFINED TO OUR FAR ERN AREAS OVER
N CNTRL LA AND S CNTRL AR.
FOR THIS UPDATE...HAVE EXPANDED HIGHER POPS FARTHER WEST AND
INCLUDED SEVERE WORDING IN THE ZONES OVER THE AREAS MENTIONED
ABOVE. ALSO MADE A FEW ADJUSTMENTS TO DEW POINTS AND MAX TEMPS.
OTHERWISE...NO ADDITIONAL CHANGES NEED AT THIS TIME. UPDATED ZONE
PACKAGE HAS ALREADY BEEN SENT. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 40 68 42 73 51 / 20 10 10 10 10
MLU 40 65 39 70 50 / 40 10 10 10 10
DEQ 30 65 35 69 42 / 10 10 10 10 10
TXK 36 64 41 69 49 / 10 10 10 10 10
ELD 34 66 38 71 48 / 20 10 10 10 10
TYR 38 68 44 72 52 / 10 10 10 10 10
GGG 37 68 40 73 51 / 10 10 10 10 10
LFK 39 70 40 73 53 / 20 10 10 10 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: TXZ097-108>112-124>126-136>138-149>153-165>167.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096.
&&
19Hazardous weather outlook, Feb 20, 11:54 AM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1154 AM CST THU FEB 20 2014 ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138- 149-150-211200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK- 1154 AM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION TODAY...MAINLY FROM LATE MORNING THROUGH THE EARLY TO MID AFTERNOON HOURS. A FEW STRONG STORMS WILL BE POSSIBLE WITH HIGHER WIND GUSTS BEING THE PRIMARY WEATHER THREAT WITH THESE STORMS. ADDITIONALLY...AN INCREASED PRESSURE GRADIENT WILL ALLOW FOR WINDY CONDITIONS ACROSS THE REGION. MOTORISTS IN HIGH PROFILE VEHICLES AS WELL AS BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS IS NOT EXPECTED TODAY OR TONIGHT. ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ151>153-165>167- 211200- NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1154 AM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION TODAY...MAINLY FROM LATE MORNING THROUGH THE MID TO LATE AFTERNOON HOURS. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH HIGHER WIND GUSTS BEING THE PRIMARY WEATHER THREAT WITH THESE STORMS. HAIL AND ISOLATED TORNADOES WILL BE MUCH LESSER THREATS WITH THESE STORMS AND MAINLY A CONCERN OVER OUR FAR EASTERN COUNTIES IN SOUTHERN ARKANSAS AND PARISHES IN NORTHERN LOUISIANA. ADDITIONALLY...AN INCREASED PRESSURE GRADIENT WILL ALLOW FOR WINDY CONDITIONS ACROSS THE REGION. MOTORISTS IN HIGH PROFILE VEHICLES AS WELL AS BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. 19
In the hours before
Special weather statement, Feb 20, 12:54 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1254 PM CST THU FEB 20 2014
ARZ072-LAZ002-003-201930-
BOSSIER-COLUMBIA-WEBSTER-
1254 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...
IN NORTHWEST LOUISIANA...
BOSSIER AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...EMERSON...MACEDONIA...MAGNOLIA...TAYLOR...WELCOME...
CULLEN AND SPRINGHILL...
AT 1250 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR SPRINGHILL...MOVING NORTHEAST AT
50 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Special weather statement, Feb 20, 12:58 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1258 PM CST THU FEB 20 2014
LAZ002>004-201930-
BOSSIER-CLAIBORNE-WEBSTER-
1258 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
CLAIBORNE...BOSSIER AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
BELLEVUE AND COTTON VALLEY...
AT 1255 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BENTON...OR 8
MILES NORTH OF BOSSIER CITY...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Local storm report, Feb 20, 1:08 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
108 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL SPRINGHILL 33.00N 93.46W
02/20/2014 E1.00 INCH WEBSTER LA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN SPRINGHILL.
&&
EVENT NUMBER SHV1400096
20Special weather statement, Feb 20, 1:19 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 PM CST THU FEB 20 2014
TXZ149-150-152-201945-
CHEROKEE-NACOGDOCHES-RUSK-
119 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...
IN NORTHEAST TEXAS...
RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...DOUGLASS...SACUL AND TRAWICK...
AT 115 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ALTO...OR 9 MILES SOUTHEAST OF
RUSK...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Special weather statement, Feb 20, 1:25 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 PM CST THU FEB 20 2014
ARZ072-073-202000-
COLUMBIA-UNION-
125 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 200 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...
IN SOUTH CENTRAL ARKANSAS...
UNION...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...EL DORADO...LISBON...MOUNT HOLLY...NORPHLET...
SMACKOVER...VILLAGE AND WESSON...
AT 119 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTH OF ATLANTA...OR 12
MILES SOUTHEAST OF MAGNOLIA...MOVING NORTHEAST AT 60 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Special weather statement, Feb 20, 1:57 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
157 PM CST THU FEB 20 2014
TXZ150>153-202100-
NACOGDOCHES-PANOLA-RUSK-SHELBY-
157 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES AND SHELBY...
IN NORTHEAST TEXAS...
PANOLA AND RUSK...
INCLUDING THE FOLLOWING LOCATIONS...
GARRISON...JOAQUIN...TENAHA AND TIMPSON...
AT 154 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR GARRISON...OR 18 MILES WEST OF
CENTER...MOVING NORTHEAST AT 35 MPH.
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 1:06 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 39 min |
| Feb 20, 1:15 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 45 min |
| Feb 20, 1:45 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 60 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.